# SDR QXEA200701770

- Difficulty date: December 1, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 1,297 hours, 1,230 cycles
- System (JASC): 3080 · Ice Detection
- Part: Detector
- Part number: 4100S01907
- Part serial: AA20294M
- Condition: Failed
- Location: Ice Detection
- Part time: 4,617 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - DURING CLIMB RECEIVED A ICE DETECTOR FAIL CAUTION LIGHT.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE LT ICE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
